# SDR ASAA2018122427534

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 24,479 hours, 8,049 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7410 · Ignition Power Supply
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENGINE #2, ENGINE DID NOT LIGHT NORMAL N2 NORMAL N1 FUEL FLOW OBSERVED WITH NO EGT RISE. ENGINE IGNITES IN THE "R" POSITION. GROUNDED - YES. REVERSED MAINTENANCE PROCEDURES REF B737-900 AMM 74-00-00-901, ENGINE STARTED NORMAL 4 TIMES. CANNOT DUPLICATE DEFECT.
